Translator Disclaimer
December 2020 Implicit radial point interpolation method for nonlinear space fractional advection-diffusion equations
Xinqiang Qin, Dayao Peng, Gang Hu
Rocky Mountain J. Math. 50(6): 2199-2212 (December 2020). DOI: 10.1216/rmj.2020.50.2199

Abstract

This paper aims to employ the implicit radial point interpolation method, which is intrinsically meshless, for the numerical simulation of nonlinear space fractional advection-diffusion equations. The space fractional derivative is defined in the Caputo sense and calculated by the Gauss’s Jacobi quadrature formula. The accuracy and convergency of the proposed meshless method are demonstrated by several numerical examples with different regions and different nodal distributions. It is proved that the presented method is computational efficiency for modeling and simulation of nonlinear SFADEs.

Citation

Download Citation

Xinqiang Qin. Dayao Peng. Gang Hu. "Implicit radial point interpolation method for nonlinear space fractional advection-diffusion equations." Rocky Mountain J. Math. 50 (6) 2199 - 2212, December 2020. https://doi.org/10.1216/rmj.2020.50.2199

Information

Received: 6 September 2019; Revised: 23 March 2020; Accepted: 13 April 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2199

Subjects:
Primary: 65M22
Secondary: 65M70

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top